# SDR BJNA97602

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26015711
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR CHATTERING.  UPON INSPECTION, FOUND NR 2 MAIN WHEEL ASSY DAMAGED.  REMOVED AND REPLACED NR 2 WHEEL ASSY EPR BMM 32-45-11.  (X)
